# SDR DALA1030421612

- Difficulty date: October 29, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 43,082 hours, 5,815 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING JFK, THE LEFT ENGINE GENERATOR FAILED FOLLOWED BY AN ACRID SMELL IN THE CABIN AND LAVATORY SMOKE DETECTORS SOUNDING.  FLIGHT RETURNED TO JFK WHERE MAINTENANCE PERFORMED BITE ON BPCU AND FAULTED THE DP TRIP GENERATOR AND FDR. THE LEFT IDG WAS REPLACED AND THE SYSTEM OPERATION RETURNED TO NORMAL.  (2010-D1303)(DL76G103021)
